# SDR YENA2024111201459

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fr 16 Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR 16 RH SIDE FROM HOLE D OF JOGGLE AREA LOCATED AT LEVEL OF DOOR STOP FITTING 7 AT FWD GALLEY AREA. CRACK DEPTH I S 0.101 INCH; (RESOLVED ON W/O: 1318564 TASKCARD: NR-00040)  N/R# 2024 - 538560. PERFORMED PERMANENT REPAIR ON FR 16 RH SIDE FROM HOLE D OF JOGGLE AREA LOCATED AT LEVEL OF DOOR STOP FITTING 7 AT FWD GALLEY AREA I.A.W. A320 SRM 53-11-12-300-012. THIS REPAIR IS CLASSIFIED CATEGORY B AND MUST BE INSPECTED AT 6800FC (FH NOT RELEVANT) FROM TIME OF REPAIR EMBODIMENT AND SUBSEQUENT INSPECTIONS AT INTERVALS OF 6800FC (FH NOT RELEVANT) I.A.W. A320 SRI 53-11-12-205-008 TABLE 2. ACCOMPLISHED BY AE TECH# 8623121. AE QC INSP# 244. FUR-A320-53-01818 ASSIGNED.
